# SDR SWAA2022032443827

- Difficulty date: November 20, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,916 hours, 11,521 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Cap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN ; STA 947; LBL 50; WL 208; UPPER SURFACE OF T-CAP HAS CORROSION RUNNING UNDER LAU MOUNT / REMOVED CORROSION STA 947 T-CAP UPPER SURFACE LBL50 ORIG T .180' LOSS .040' REMAINING .140' OUT OF LIMITS IAW SRM 53-70-51-1A-1 REPAIRED T-CAP FROM LBL 7 TO LBL 60 IAW SRM 53-20-51-2R-5 REPAIR 5
